# SDR CALA2022121603409

- Difficulty date: December 16, 2022
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N12003
- Make and model: Boeing 787-10
- Aircraft serial: 40935
- Aircraft time: 17,360 hours, 2,487 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 4323500026600
- Part serial: 0514
- Condition: Smoke
- Location: Aft Galley
- Part time: 14,881 hours, 2,096 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVEN/WARMERSMOKING OR SPARKING 706 AFT GALLEY OVEN 706 REPORTED TO BE SMOKING WHEN TURNED ON. VERBAL REPORTED,SMOKE FROM OVEN INSIDE ONLY.CHKD OVEN 706,FOUND INOP WITH 'CRITICAL ERROR' MSG.PULLED AND COLLARED CB.REQUEST AUTH FOR OVEN 706 INOP IN AFT GALLEY PER NEF 2500BR. R/R STEAM OVEN IAW AMM 25-32-00, OPS CHK STATUS.
